# SDR ASOA20140625144

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 34,643 hours, 32,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523513405
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 66 WAS FOUND TO BE CRACKED AT STRINGER 16R.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
